# SDR C77A20130518014

- Difficulty date: May 18, 2013
- Submitted: May 18, 2013
- Operation: Air carrier
- Aircraft: N604CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000181
- Aircraft time: 15,209 hours, 8,857 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Splice Plate
- Condition: Out Of Tolerance
- Location: Zone 500
- Part time: 15,209 hours, 8,857 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE FASTENER REMOVAL OF SB 170-57-0024, REV 01, IT WAS NOTED THAT 4 HOLES IN THE LT WING LOWER SPLICE PLATE WERE ALREADY REAMED AT THE SIZE REQUIRED TO FIT HST11BJ-12 HI-LITES.  THE FASTENER HOLES WERE ALLOWED TO REMAIN THIS SIZE WITH NO FURTHER ACTION REQUIRED ON WO 710451-608 IAW ETD 2013-170-008935-B AND COMPASS EO E17X-57MA-002.5, REV 1 ON WO 734190.
